# SDR IPXA09557806

- Difficulty date: October 9, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 17,982 hours, 11,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 48 SECTION, APU FIRE MOUNT BRACKET IS CRACKED AT THE FWD O/B CORNER.  REMOVED FABRICATED AND INSTALLED REPLACEMENT MOUNT.
